MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER EXTRA EXT. OFFSET SIZE 5; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER EXTRA EXT. OFFSET SIZE 5; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent initial total hip arthroplasty.Subsequently patient was a revised six (6) days post implantation due to periprosthetic fracture.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item number 802202803 item name zb 12/14 cocr hd 28mm x +3.5 lot # 3047453.Report source: (b)(6).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL STEM 12/14 NECK TAPER EXTRA EXT. OFFSET SIZE 5
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12851327
Report Number0002648920-2021-00414
Device Sequence Number19834873
Product Code JDI
UDI-Device Identifier00889024145931
UDI-Public(01)00889024145931(17)281130(10)64208463
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00811400530
Device Lot Number64208463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Initial Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown